This image is not available for purchase in your country.

Oral thrush due to inhaled steroids

Oral thrush due to inhaled steroids

C026/3314

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Oral thrush due to inhaled steroids. White/yellow fungal patches of thrush (candidiasis) in the mouth of a 50-year-old male COPD (chronic obstructive pulmonary disease) patient caused by the fungus Candida albicans. The patient was taking inhaled steroids to treat the symptoms of COPD, which lowered his immunity, allowing thrush to take over.

Release details

Model release not required. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}